# SDR AALA20070002

- Difficulty date: January 1, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT - LANDING GEAR WOULD NOT RETRACT.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
